MathSciNet Relay Station
MathSciNet bibliographic data
MR2193396 60H35 (60H20)
Martinez, Miguel; Talay, Denis Discrétisation d'équations différentielles stochastiques unidimensionnelles à générateur sous forme divergence avec coefficient discontinu. (French) [Discretization of one-dimensional stochastic differential equations whose generators are of divergence form with a discontinuous coefficient] C. R. Math. Acad. Sci. Paris 342 (2006), no. 1, 51–56.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement